Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Approximation Schemes for the Restricted Shortest Path Problem

Refael Hassin
Mathematics of Operations Research
Vol. 17, No. 1 (Feb., 1992), pp. 36-42
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/3689891
Page Count: 7
  • Download ($30.00)
  • Cite this Item
Approximation Schemes for the Restricted Shortest Path Problem
Preview not available

Abstract

This note contains two fully polynomial approximation schemes for the shortest path problem with an additional constraint. The main difficulty in constructing such algorithms arises since no trivial lower and upper bounds on the solution value, whose ratio is polynomially bounded, are known. In spite of this difficulty, one of the algorithms presented here is strongly polynomial. Applications to other problems are also discussed.

Page Thumbnails

  • Thumbnail: Page 
36
    36
  • Thumbnail: Page 
37
    37
  • Thumbnail: Page 
38
    38
  • Thumbnail: Page 
39
    39
  • Thumbnail: Page 
40
    40
  • Thumbnail: Page 
41
    41
  • Thumbnail: Page 
42
    42